Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On singular $ H$-closed extensions


Author: Kavita Srivastava
Journal: Proc. Amer. Math. Soc. 120 (1994), 295-300
MSC: Primary 54D35; Secondary 54C10, 54D40
DOI: https://doi.org/10.1090/S0002-9939-1994-1172962-6
MathSciNet review: 1172962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Introducing the notion of singular $ H$-closed extensions of a locally $ H$-closed space, we obtain a necessary and sufficient condition for a semiregular $ H$-closed extension to be singular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C10, 54D40

Retrieve articles in all journals with MSC: 54D35, 54C10, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1172962-6
Keywords: $ H$-closed spaces, $ H$-closed extensions, locally $ H$-closed spaces, singular $ H$-closed extensions, $ p$-map, $ p$-cover, remainder, retract
Article copyright: © Copyright 1994 American Mathematical Society